# SDR SWAA2021030847322

- Difficulty date: February 6, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 67,080 hours, 39,612 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AT AFT PASSENGER CABIN ON FLOOR BEAM BS986 RBL43 WL208. / REMOVED AND REPLACED FLOOR BEAM AT BS986 FROM LBL9 TO RBL43 WL208 RIGHT HAND SIDE IAW SRM 53-70-51-2R-4 REPAIR 4; SRM 53-70-51-1A-1; SRM 51-40-02; AMM 20-60-07; DWG# 147A5730 REV A; DWG# 147A5730 REV A. TREATED AND PRIMED. 59042U 18FEB21 AS SHOWN ON EA 1-753-34184 REV IR.
